Well-posedness for Hall-magnetohydrodynamics

Dongho Chae Chung-Ang University Pierre Degond Institut de Mathématiques de Toulouse Jian-Guo Liu Duke University

Analysis of PDEs mathscidoc:1702.03034

Annales De Linstitut Henri Poincare Non Linear Analysis, 31, (3), 555–565, 2014.5
We prove local existence of smooth solutions for large data and global smooth solutions for small data to the incompressible, resitive, viscous or inviscid Hall-MHD model. We also show a Liouville theorem for the stationary solutions.
Hall-MHD; Smooth solutions; Well-posedness; Liouville theorem
[ Download ] [ 2017-02-08 10:00:39 uploaded by jianguo ] [ 777 downloads ] [ 0 comments ]
  title={Well-posedness for Hall-magnetohydrodynamics},
  author={Dongho Chae, Pierre Degond, and Jian-Guo Liu},
  booktitle={Annales De Linstitut Henri Poincare Non Linear Analysis},
Dongho Chae, Pierre Degond, and Jian-Guo Liu. Well-posedness for Hall-magnetohydrodynamics. 2014. Vol. 31. In Annales De Linstitut Henri Poincare Non Linear Analysis. pp.555–565. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170208100039481567307.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved